# SDR AALA202106179015

- Difficulty date: June 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 56,921 hours, 23,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08913
- Part serial: H6633
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BUBBLE IN FIRST OFFICERS R1 WINDSHIELD. MEASURES 0.5 BY 0.4 INCH, 7 INCHES FROM CENTER WINDOW EDGE AND 1.5 INCHES FROM LOWER WINDOW EDGE. DOES NOT IMPAIR VISIBILITY. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 08L21056004
